# SDR 96ZZZX3653

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ATL/MCO - FLT 505 - WITH GEAR EXTENDED NO GREEN LIGHT INDICATION, RECYCLED GEAR AND LIGHT CAME ON DURING APPROACH.  FOUND MICROSWITCH CONNECTOR HALF WAY OUT, RECONNECTED AND CLEANED CANNON PLUG PER MM 32-60-1.  REMOVED SWITCH AND MANUALLY PERFORMED SATISFACTORY OPS CHECK.
